AGENDA



Riverland Mallee Coorong (RMC) Region Local Health Network Governing Board Meeting

Day / Date: Thursday 30 April 2020 Time: 11.00 am – 2.30 pm

Location: via TEAMs

(connect via link in Meeting Request)

Membership:

Peter Joyner (PJ)
 Fred Toogood (FT)
 Member
 Member
 Claudia Goldsmith (CG)
 Member
 Member
 Shane Mohor (SM)
 Member

Attendees:

Wayne Champion (WC) Chief Executive Officer
 Craig Lukeman (CL) Chief Finance Officer

• Jeanette Brown (JB) Secretariat

Acknowledgement:

We acknowledge and respect the traditional custodians whose ancestral lands we are meeting on here today. We acknowledge the deep feelings of attachment and relationship of Aboriginal people to country. We also pay respects to the cultural authority of Aboriginal people visiting/attending from other areas of South Australia/Australia present here.

Item	Member	Pages	Timing
1. IN-CAMERA DISCUSSION (via Teleconference)			11.00 am 10 min
Phone: 1300 303 945; Participant Pin: 9191316 #			_
Time for members to link to TEAMs			11.10 am
2. MEETING OPENING			11.20 am
2.1 Acknowledgement	PJ		
2.2 Present and Apologies	PJ		
Interests and Conflicts Disclosure 2.3.1 Board Disclosure Log	All	3 - 4	
2.4 Confirmation of Minutes from previous meeting	PJ	5-10	
2.5 Review Actions log	PJ	11-12	
3. MATTERS FOR NOTING			11.30 am
3.1 Chairperson Report	PJ	13-14	5 mins
3.2 Chief Executive Officer Report	WC	15 – 18	10 mins
4. PRESENTATION			11.45 am
4.1 Community and Allied Health Portfolio at 11.45 am Brett Webster, Executive Director Community & Allied Health	BW	Presentation	30 mins
5. MATTERS FOR DISCUSSION			12.15 pm
5.1 RMCLHN Accreditation NSQHS and Aged Care Update 5.1.1 National standards RMCLHN Final Assessment Report 5.1.2 Barmera Hawdon House performance report 5.1.3 Barmera Bonney Lodge performance report 5.1.4 Loxton Assessment team report	WC	19 - 20 21 - 48 49 - 72 73 - 98 99 - 118	10 mins
Item	Member	Pages	Timing

MATTERS FOR DISCUSSION cont.			12.25 pm
5.2 Aboriginal self discharge	WC	119 – 124	10 mins
5.3 CSSD services in Riverland	WC	125 – 130	10 mins
5.4 Mental Health and Suicide Prevention 5.4.1 Mental Health and Suicide Prevention Regional Plan 2019-21	WC	131 – 132 133 – 162	5 mins
5.5 Other matters for discussion		133 – 102	
	All		5 mins 12.55 pm
6. STANDARD AGENDA ITEMS FOR DISCUSSION			p
 6.1 Performance Reports 6.1.1 Finance and FTE Report- PPRC 6.1.2 KPI Monthly Performance Report 6.1.3 a People and Culture Report 6.1.3 b Workers Compensation Quarterly Report 6.1.4 Quality and Safety Reports 6.1.5 Other 	WC	163 – 166 167 – 170 171 – 172 173 – 210 211 - 216 217 - 244	20 min
6.2 RMCLHN Strategic Plan Presentation at 1.15 pm Zia Earl, Manager Special Projects	WC	Presentation	35 min
6.3 Board Consumer and Community Engagement Strategy 6.3.1 Draft Consumer and Community Engagement Strategy	WC	Verbal	5 min
Board Clinician and Workforce Engagement Strategy 6.4.1 Draft Clinician and Workforce Engagement Strategy	WC	Verbal	5 min
7. MATTERS FOR DECISION			2.00 pm
7.1 Risk Appetite Statement 7.1.1 RMCLHN Draft Risk Appetite Statement	WC	245 – 246 247 – 250	5 min
7.2 Internal Audit Charter 7.2.1 Draft RSS Internal Audit Charter	WC	251 – 252 253 – 258	5 min
7.3 Rural Support Service MOU 7.3.1 Draft RSS MOU	WC	259 – 260 261 – 286	5 min
8. MATTERS FOR INFORMATION			2.15 pm
8.1 RMCLHN Board Finance Committee Minutes (Draft) –	WC	287-294	5 min
8.2 RMCLHN Board Audit & Risk Committee Minutes (Draft)	WC	295 - 300	5 min
9. ITEMS APPROVED BY CEO FOR NOTING			
9.1 Nil			
10. CORRESPONDENCE			
10.1 Nil			
11. MEETING FINALISATION			2.25 pm
11.1 Questions / Comments	ALL		
11.2 Review actions to be taken	PJ		
11.3 Meeting evaluation			
11.3.1 Suggestions for next meeting Agenda items	ALL		
11.3.2 Board Evaluation process	PJ		
11.4 Next meeting Date: 28 May Time: 11.00 am – 2.30 pm Location: TEAMs (tbc)			
11.5 Meeting Close	PJ		2.30 pm